Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    ativan disociation/ venting / triggers??
    avatar
    An_246736 posted:
    Hey everyone,
    It's been a while since I've posted on this board… Unfortunately I had spilled a WHOLE cup of tea on my laptop!!! But since then a lot has happened. My fiancé dumped me, I pulled myself out of a deep dark depression with the help of my mom and I moved back in with my mom.
    The breakup was really hard on me and I was severely depressed after it, but to make matters worse he totally screwed with my head afterwards and played me for a fool…. But I'm over the worse of it by now, I still get sad occasionally, but nothing worrisome.
    Moving back in with my mom has been a double edged sword. She tries to be understanding and supportive, but she doesn't know how and ends up being pushy and hurtful instead. I can't even cry about the break up in front of her cuz she says I'm being weak!
    Then on a much more recent note, I saw my pdoc yesterday on an emergency session and he wanted to admit me right away. I had to talk him out of it! He said I looked lost and like I was beyond stressed out and on edge. He said he noticed I was on edge cuz when he went to shake my hand, as always, I literally jumped backed.
    I've been waking up in full panic attacks lately. Where I'm soaked in sweat, hyperventilating, feeling like I'm having a heart attack with tingling and numbness in my left arm. I've already been to the ER twice because of it and they just give me Ativan and I'm fine. It took me 8 months to convince my pdoc that I actually did NEED the Ativan and that I didn't want it to abuse it, but I finally got it. Now I can get at least a couple hours of consecutive sleep since I don't sleep very well anyways.

    My QUESTION THOUGH IS " Has anyone here dissociated due to taking Ativan?"
    Reply
     
    avatar
    slik_kitty responded:
    I dissociate, but ativan was not the cause.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.